# SDR ASAA2023053143435

- Difficulty date: May 31, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 60,705 hours, 17,907 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 1812
- Condition: Leaking
- Location: #2 Engine
- Part time: 75,222 hours, 27,303 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING LK CK OF #2 IDG PER MTC 7842400 FOUND AFT FILTER HOUSING TO BE LEAKING. GROUNDED - YES. REMOVED #2 IDG. INSTALLED #2 IDG REF 737-800 AMM 24-11-11. IDLE RUN LEAK CHECK & OPERATIONAL CHECKS GOOD
